# SDR ASAA0956379

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,183 hours, 3,398 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ005100
- Condition: Inoperative
- Location: E&E Bay
- Part time: 11,183 hours, 3,398 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ILLUMINATED ON OVERHEAD PANEL.  VERIFIED STATIC INVERTER INOP.  CYCLED INVERTER REMOTE C/B STATIC INVERTER OPS NML REF TASK 24 34 21 400 801.  NO HISTORY 60 DAYS.  VERIFICATION FLIGHT SUCCESSFUL.
